# SDR HEEA076529

- Difficulty date: October 10, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N493PH
- Make and model: Bell 407
- Aircraft serial: 53393
- Aircraft time: 2,297 hours
- System (JASC): 2400 · Electrical Power System
- Part: Power Supply
- Part number: A490ATSCF1428
- Part serial: 10349
- Condition: Weak
- Part time: 2,297 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POWER SUPPLY HAS WEAK OUTPUT.
